# SDR SWAA2022030745887

- Difficulty date: April 20, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT STA 887 BETWEEN RBL 20 AND LBL 9 FLOOR TRANSITION NUTPLATE STRIP IS CORRODED IN SEVERAL AREAS TOP AND BOTTOM SURFACE / REMOVED DAMAGE; NO SRM LIMITS GIVEN REPALCED IAW B737-700 SRM 51-10-02-0G-0; DWG 146A 7500 REV: B; SRM 51-40-02-0G-0 AT AFT CARGO FLOOR TRANSITION STRIP STA 887 BETWEEN RBL 20 AND LBL 90
